# SDR CALA2023050501366

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 71,172 hours, 25,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: NA
- Condition: Missing
- Location: L/H I/B Flap O/B
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 LEFT I/B FLAP, O/B BULB SEAL IS MISSING FROM TRACK. SEAL MISSING IS ROUGHLY 24IN LONG. NEEDS LOWER BULB SEAL M&E 42-2751-3-0005, REF IPC 27-51-11-01. ALTERNATE P/N FOR LOWER BULB SEAL IS 113A2100-13 , M&E ITEM # 335. MF PN# 113A2172-603. 29-2751-3-0023.  BEING SENT FROM SFO #2056. INSTALLED L/H I/B FLAP O/B BULB SEAL. REF AMM 27-51-11-000-803.
